# SDR AUS20011358

- Difficulty date: December 13, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Failed
- Location: Rt Mlg
- Part time: 283 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR INBOARD TIRE SPLIT. TREAD BEGINNING TO SEPARATE OVER THE ENTIRE RADIUS OF THE TIRE.
